# SDR DALA2022030401408

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 89,741 hours, 19,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 CREW REST COMMON AREA / COVE EMERGENCY EXIT SIGN INOP IN NORMAL + EMERGENCY MODE . LIGHT ASSY IS LED, CORRECTIVE ACTION: INSTALLED NEW EXIT SIGN AS PER B767-300 AMM 33 -51 . OPS CHECK GOOD. (8493703)
